Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2014, Volume 14, Issue 4(1), Pages 387–395 (Mi isu526)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Quadratic Hermite–Padé Approximants of Exponential Functions

A. P. Starovoitov

Gomel State University, 106, Sovetskaya str., Gomel, 246019, Belarus

Abstract: The paper deals with extremal properties of diagonal quadratic Hermite–Padé approximants of type I for exponential system $\{e^{\lambda_jz}\}_{j=0}^2$ with arbitrary real $\lambda_0, \lambda_1, \lambda_2$. Proved theorems complement known results of P. Borwein, F. Wielonsky.

Key words: Hermite–Padé approximants of type I, quadratic Hermite–Padé approximants, asymptotic equality, saddle-point method.

DOI: https://doi.org/10.18500/1816-9791-2014-14-4-387-395

Full text: PDF file (189 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.538.52+517.538.53

Citation: A. P. Starovoitov, “Quadratic Hermite–Padé Approximants of Exponential Functions”, Izv. Saratov Univ. Math. Mech. Inform., 14:4(1) (2014), 387–395

Citation in format AMSBIB
\Bibitem{Sta14}
\by A.~P.~Starovoitov
\paper Quadratic Hermite--Pad\'e Approximants of Exponential Functions
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2014
\vol 14
\issue 4(1)
\pages 387--395
\mathnet{http://mi.mathnet.ru/isu526}
\crossref{https://doi.org/10.18500/1816-9791-2014-14-4-387-395}
\elib{https://elibrary.ru/item.asp?id=22575446}


Linking options:
  • http://mi.mathnet.ru/eng/isu526
  • http://mi.mathnet.ru/eng/isu/v14/i4/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Starovoitov, “Asymptotics of Diagonal Hermite–Padé Polynomials for the Collection of Exponential Functions”, Math. Notes, 102:2 (2017), 277–288  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:131
    Full text:51
    References:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021